# SDR DL72S954383

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5610 · Flight Compartment Windows
- Part: Winshield
- Part number: 5893543109RPR
- Condition: Delaminated
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT WINDSCREEN DELAMINATED, RETARDS VISION.  REPLACED WINDSCREEN.
